I have been taking Lisinipril (10 mg) for close to four years - a week ago my Dr. put me on 10 mg. in the AM and 10 mg in the PM because my B/P was continuing to be running high I have been experiencing itching (no rash) all over and it is very annoying.
Have you talked with your doctor about this? The increased dose could be the cause of the itching.
Your doctor may see if reducing the dosage gets rid of the itch. If successful you may need to take a second drug to control your blood pressure.
Either way you need to find the cause of the itch.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
Posted 28 Sep 2010 • 2 answers
Posted 4 Aug 2015 • 3 answers
Posted 26 Aug 2015 • 0 answers
Posted 19 Oct 2015 • 2 answers
Posted 26 Jan 2016 • 1 answer